Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10723
Title: DIFFUSION IN ORDERED DO3 STRUCTURES
Authors: KULKARNI, SD
Issue Date: 1973
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: ACTA METALLURGICA, 21(9), 1279-1287
URI: http://dx.doi.org/10.1016/0001-6160(73)90169-7
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10723
http://hdl.handle.net/10054/10723
ISSN: 0001-6160
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.